Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Tingling sensation in one knee. Does anyone have any suggestions ?

Hello...my father has tingling sensation in one knee ...what might that be? His doctor has already ruled out diabetes , herpes and alzheimers. Does anyone has any suggestions?
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
MASSAGE IN THE MORNING BOTH THE KNEES WITH EUCALYPTUS OIL TWICE A DAY & PUT A HOT WATER BOTTLE ON THAT KNEE AT NIGHT FOR 1 HOUR. FROM THE 3RD DAY DO GENTLE EXERCISE OF LIFTING BOTH KNEES INTO A FOLDING POSITION TOWARDS YOUR STOMACH 10 TIMES. IF YOU DONNT GET RELIEF IN 3-5 DAYS SEE A ORTHOPEDIC DOCTOR.
Answered: Thu, 24 Feb 2011
Homeopath Dr. KOMAL vig's  Response
dear jigisha .. its just the tingling sensation or ur father is having other symptoms like numbness.. tremors etc... sometimes the tingling can be due to vitamin deficiency or it can b voluntary..
god bless
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor